It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-11-2011, 10:02 AM   #1
Newbie
(male)
 
Join Date: Jun 2011
Location: Holyoke, Massachusetts, United States
Posts: 3
Geraldo HB User
pepcid need help!

I have GERD and about 3months ago I was taking Pepcid AC but prescribed by the doctor. Now It turns out that I have migraines and I'm not sure if it's this medication. So I need help to find out if there is any one out there that have experienced similar side effects to this particular medication, please share your information. Thank you

 
Old 06-11-2011, 10:59 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 3,194
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: pepcid need help!

Hi, I have been reading the side effects of Pepcid and yes your Headaches could be connected. In a survey, up to 4.7 per cent of people taking it suffered Head aches. 1.7 p.c suffered Diarrhea, also some suffered Dizziness/Constipation.
There are many types of PPIs, ask your Dr if you can switch to a different one.
Good Luck, Solofelix.

 
The Following User Says Thank You to solofelix For This Useful Post:
Geraldo (06-11-2011)
Sponsors Lightbulb
   
Old 06-11-2011, 06:20 PM   #3
Newbie
(male)
 
Join Date: Jun 2011
Location: Holyoke, Massachusetts, United States
Posts: 3
Geraldo HB User
Re: pepcid need help!

soloflex, I would like to take this time to thank you for your insight on the subject matter. This is a sign of relief for me as I am going to ask my gastroenterologist to see if he could try changing this medication to one that doesn't give me headaches, at least. Lol...thank you generously!

 
Old 06-11-2011, 06:23 PM   #4
Newbie
(male)
 
Join Date: Jun 2011
Location: Holyoke, Massachusetts, United States
Posts: 3
Geraldo HB User
Re: pepcid need help!

Solofelix sorry for the grand typo ooppss lol hahaha not good. At least I spelled this one right...lol

 
Old 06-11-2011, 10:45 PM   #5
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 3,194
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: pepcid need help!

Glad to be of some help,
Let me know how things go after you see your Dr,
Take care and all the best, Solofelix.

 
The Following User Says Thank You to solofelix For This Useful Post:
Geraldo (06-12-2011)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pepcid is causing me to have psychosis/confusion ... dang it! keecas37 Acid Reflux / GERD 0 05-24-2010 12:44 PM
Dangerous side effects from long-term use of H2 antagonists, i.e., Pepcid? keecas37 Acid Reflux / GERD 4 05-24-2010 12:41 PM
Mild acid rebound switching from Nexium to Pepcid = normal? keecas37 Acid Reflux / GERD 3 05-23-2010 08:24 PM
Long-term Pepcid use Carl9292 Acid Reflux / GERD 1 11-10-2008 01:21 PM
pepcid otc CHALUPA Acid Reflux / GERD 4 03-13-2008 08:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!